# SDR FDEA201004191224

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA32031
- Condition: Damaged
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL AT BS 570; LBL 75 HAS A SOFT SPOT.   FABRICATED MAIN CABIN FLOOR PANEL AT BS 570 / LBL 75 IAW DWG SRZ 25-005,   REV "H" INSTALLED FABRICATED FLOOR PANEL AT BS 570; LBL 75 IAW SRM 51-31-01, VOL II AND AMM 53-21-08-2.
